17 Sep 2009
Yes, finasteride does have impotence, loss of interest in sex, or trouble having an orgasm as side effects. If any of these side effects are persistent and bothersome please talk to your doctor.
Flomax actually has prolonged, painful erection as a side effect. This is a severe side effect and you must see the doctor as soon as possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 15 Jan 2012
Have majority of usual urinary dfficulties associated with this condition. Been on Flomax for 4 months with no significant improvement and returning ...
2 answers • 7 Jun 2012
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
Benign Prostatic Hyperplasia (BPH) - Hi I for many years have had BPH has anyone heard of treatment?
... by suppressing the flow of blood into the prostate and could you enlighten me on the treatment if it exists
1 answer • 4 Jan 2013